# SDR AALA202502266076

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 66,559 hours, 27,577 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Part number: 1L500105183
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS STICKY AND DIFFICULT TO OPEN AND CLOSE. DISCREPANCY HAS MULTIPLE ATTEMPTS TO FIX IT. **SUPPLEMENTAL REPORT FOR (AALA202502246076): REMOVED AND REPLACED LAVATORY-D DOOR THRESHOLD. PER CMM 25-40-64. OPERTIONAL CHECK GOOD**(CLOSED).
